# SDR 95ZZZX1515

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cut
- Location: Bs 80-95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION UNDER FINGER DOUBLER FS 80 TO FS 95 AT LONGERON 31 RIGHT.  EXISTING REPAIR STRAP HAD TO BE CUT FOR ACCESS.  CUT STRAP AND PEELED BACK FUSELAGE SKIN.  REMOVED CORROSION UNDER FINGER DOUBLER.  TREATED AND PRIMED AREA.  REINSTALLED SKIN AND STRAP WITH SPLICE DOUBLER IAW DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-6.
